RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 5(383), Pages 181–182 (Mi umn9233)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Characterization of convex $\mu$-compact sets

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9233

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:5, 981–982

Bibliographic databases:

MSC: 46A55
Presented: В. М. Тихомиров
Accepted: 10.07.2008

Citation: M. E. Shirokov, “Characterization of convex $\mu$-compact sets”, Uspekhi Mat. Nauk, 63:5(383) (2008), 181–182; Russian Math. Surveys, 63:5 (2008), 981–982

Citation in format AMSBIB
\Bibitem{Shi08}
\by M.~E.~Shirokov
\paper Characterization of convex $\mu$-compact sets
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 5(383)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9233}
\crossref{https://doi.org/10.4213/rm9233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2484032}
\zmath{https://zbmath.org/?q=an:1183.46004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..981S}
\elib{http://elibrary.ru/item.asp?id=20425150}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 5
\pages 981--982
\crossref{https://doi.org/10.1070/RM2008v063n05ABEH004562}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264244400011}
\elib{http://elibrary.ru/item.asp?id=13582200}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649118551}


Linking options:
  • http://mi.mathnet.ru/eng/umn9233
  • https://doi.org/10.4213/rm9233
  • http://mi.mathnet.ru/eng/umn/v63/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Protasov, M. E. Shirokov, “Generalized compactness in linear spaces and its applications”, Sb. Math., 200:5 (2009), 697–722  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. M. E. Shirokov, “On properties of the space of quantum states and their application to the construction of entanglement monotones”, Izv. Math., 74:4 (2010), 849–882  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:445
    Full text:105
    References:45
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020